EconPapers    
Economics at your fingertips  
 

Fluctuation theorems for dielectrics

B.U. Felderhof

Physica A: Statistical Mechanics and its Applications, 1979, vol. 95, issue 3, 572-580

Abstract: We discuss fluctuation theorems for dielectrics from a unified point of view. A simple susceptibility theorem is proven for a uniform dielectric contained in a vessel with ideally conducting walls of arbitrary shape. Also we derive a theorem for systems with periodic boundary conditions. The latter is of interest for molecular dynamics calculations on polar dielectrics.

Date: 1979
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437179900335
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:95:y:1979:i:3:p:572-580

DOI: 10.1016/0378-4371(79)90033-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:95:y:1979:i:3:p:572-580